Facebook Pixel
EmpowHER Guest

I had breast cancer, estrogen positive. Lumpectomy, chemo & radiation with hysterectomy. Just finished cancer meds, 5 years out now. I have no hormones & feel like crap but am told not to take any. Really?

By Anonymous November 12, 2012 - 4:26pm
Rate This

My nails are brittle, hair, skin and eyes are dry. Vaginal walls are thin and dry. Sex hurts bad! Any suggestions what I can do to help?

Add a Comment1 Comments


Hello Anonymous,

You have been through such an ordeal. As you well know, hormone replacement therapy has been linked to an increase risk of developing breast cancer. Taking hormones would increase your risk for recurrence of the disease.

Before trying any alternative remedies, consult your physician first.
Try getting more vitamin E in your diet or taking a daily supplement. Consider using a skin cream enriched with vitamin E. Using an over-the-counter water-based vaginal lubricant, such as K-Y, or moisturizers like Vagisil may help.


November 12, 2012 - 6:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.